# SDR VJ32002F00067

- Difficulty date: September 6, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- System (JASC): 7921 · Engine Oil Cooler
- Part: Strap
- Part number: 120A6634
- Condition: Broken
- Location: Oil Cooler
- Part time: 431 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL END OF OIL COOLER STRAP FOUND BROKEN DURING ROUTINE INSPECTION.  APPEARS TO BE CAUSED BY FLEXING AND FATIGUE.  RECOMMEND OTHER METHOD OF MOUNTING OIL COOLER.  PERHAPS A RIGID MOUNT WOULD BE BETTER.
